Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Why are my periods delayed?

Hi, I am suffering from Poly cyst ovaries for last 1 year. However, I visited my gynaecologist and was getting periods regularly. But, I missed my periods in April or probably it is delayed. I took mensovit plus tablets to correct my periods but it has been 4 days since I have taken Mensovit plus, yet haven t got my periods. My stomach feels bloated and it aches a bit. I am sexually active and I have taken a hcg strip test already, which says I am not pregnant .
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Hi there. Thank you for posting your question with Healthcaremagic. I will do my best to help you.

In poly-cystic ovarian disease it is not at all unusual for your periods to be erratic or absent for long intervals. If, as you say, your pregnancy test is negative, then I would take that as being the case. As you know, getting pregnant with PCOD is not easy. Good luck.
I hope that I have answered your questions fully and been of some help. If you have anymore questions please contact me again anytime.

Dr Andrew Rynne.

Answered: Tue, 17 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor